# SDR USAA2013032200004

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 56,481 hours, 21,040 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid Valve
- Part number: AA106400
- Part serial: 208
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,439 hours, 17,754 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL ON TAKEOFF.  COMPRESSOR VANE FAULT NR 1 ENGINE.  ENGINE BORESCOPED, NO DEFECTS NOTED IN AREAS SURVEYED.  REMOVED AND REPLACED HIGH PRESSURE COMPRESSOR STAGE 10 SOLENOID VALVE PER AIRBUS MAINTENANCE MANUAL 75-32-53-400-010-A.  ENGINE RUN GOOD.
